# SDR SWAA2022032171977

- Difficulty date: February 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM AT STA 967 RBL 46.5' HAS CORROSION AROUND FASTENER HOLE AT UPPER SURFACE (MKD 107-009) / [01] REMOVED CORROSION ON FLOOR BEAM STA 967; RBL 46.5 PER REF 737 SRM 51-10-02-0G-0.;[28] FABRICATED ANGLES 2; 0.71 7075 0 CLAD HEAT TREATED TO TO 7075 T62 PER BAC 5602; AND PERFORMED ROUGHNESS 125 RA ON ALL CUT SURFACES PER REF. T/C 22-153-00557; USING ROUGHNESS TOOL P/N B/C172329;[29] FABRICATED STRAPS; 2; FROM .080 7075T62 CLAD ; PER T/C 22-153-00557-WIP1; AND PERFORMED ROUGHNESS 125 RA ; USING TOOL P/N B/C 172329;[30] FABRICATED FILLER .071; 7075 T62 CLAD ; AND PERFORMED ROUGHNESS 125 RA ON ALL CUT SURFACES PER REF T/C 22-153-00557-WIP1; USING TOOL P/N B/C 172329;[31] VERIFIED STEP 27; 28; 29 AND 30. OK TO TREAT AND PRIME REPAIR AREA AND PARTS.;[32] APPLIED CHEMICAL CONVERSION COATING PER SOPM 20-43-03 AND TWO COATS BMS 10-11; TYPE I PRIMER PER SOPM 20-41-02 TO ALL BARE SURFACES AND ALL REPAIR PARTS.;[33] VERIFIED STEP 32;[34] OK TO INSTALL FLOOR BEAM REPAIR PARTS;[35] MIXED SEALANT BMS 5-95 C80 AT 08:00A.M 03-05-2022 SQUEEZE OUT;IN REF B737-700 SOPM 20-50-19;[36] MIXED SEALANT BMS 5-95 C80 AT 08:00A.M 03-05-2022 SQUEEZE OUT AND FASTENERS INSTALLATION VERIFICATION DUE BY 16:00 03-08-2022 IN REF B737-700
